Sun. Dec 8th, 2019

Panadol Osteo – Whats is inside?

3 min read

This leaflet answers some common Panadol Osteo questions. It does not contain all the information available. It’s not the place to talk to your doctor or pharmacist. There are risks and benefits to all medicines.
If you are worried about using this medicine, ask your pharmacist or doctor.
Keep this leaflet with the medicine.
You may need to reread it.

What Panadol Osteo is used for?

Panadol Osteo is effective in relieving persistent pain associated with:

  • Osteoarthritis
  • Muscle pain and back pain

The active ingredient of this medicine, paracetamol, is also used to relieve pain and discomfort associated with rapid, effective temporary relief.

  • Headache.
  • Tension headache.
  • Period pain.
  • Toothache and pain after dental procedures.
  • Colds and flu.

Paracetamol reduces fever as well. Paracetamol works to stop the messages of pain from reaching the brain. It also works to reduce the temperature in the brain.

Recommended to read: Panadol Soluble

Ingredients

Contain 665 mg of paracetamol as the active ingredient. And also contain:

  • Hypromellose.
  • Starch-pregelatinized maize.
  • Povidone.
  • Croscarmellose sodium.
  • Magnesium stearate.
  • Stearic acid.
  • Glycerol triacetate.
  • Carnauba wax.

Dosage

Adults and children over 12 years of age: Take two caplets three times a day, as needed, every six to eight hours. Do not take more than six in 24 hours. Not recommended for children under the age of 12.

How To Use It

Panadol Osteo
credits to owner

Swallow with water or other fluid the caplets whole. The caplets should not be crushed. With or without food, they can be taken. Try to space the doses throughout the day at equal intervals.

Recommended Read: Panadol Advance

 

Side Effects

Panadol Osteo
credits to owner
  • Shortness of breath.
  • Wheezing or difficulty breathing.
  • Swelling of the face, lips, tongue or other parts of the body.
  • Rash, peeling, itching or hives on the skin or mouth ulcers.
  • Unexplained bruising or bleeding.

The list above contains severe side effects. You may need urgent medical care or hospitalization. For low doses of this medicine and when used for a short period, these side effects are very rare.

Does Panadol Osteo have anti-inflammatory?

It has no anti-inflammatory activity. It relieves pain and fever from mild to moderate. The combination of immediate release and continued release of paracetamol provides relief from pain that can last up to 8 hours.

Panadol Osteo and kidney disease

After research, paracetamol was found to be associated with a small increase in the risk of adverse events such as heart attacks, gastrointestinal bleeds (blinding in the digestive system) and kidney impairment.

Panadol Osteo save during Pregnancy?

Paracetamol may be used during pregnancy, and you should always first consult your doctor if you are breastfeeding too.

After using Panadol Osteo

Storage
Keep your original medicine in the pack until it’s time to take it.
Keep your medicine dry where the temperature remains below 30 ° C.
Do not store in the bathroom or near a laundry PANADOL OSTEO or any other medicine. Do not leave it on the sill of a window or in a car.

FAQS

Can I take Panadol Osteo and Panadol rapid together?

It does the same thing, but has a slighter higher dosage of active ingredient (655mg vs. 500mg in regular Panadol) and is formulated for slow and sustained release. So be careful you don’t go over the safe daily limit of 4000mg of paracetamol.

How Many Panadol Osteo Can I Take a Day?

Take 2 caplets three times a day.

How much Paracetamol in Panadol Osteo?

It Contains 665mg Paracetamol.